# SDR DALA2018062604211

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 54,932 hours, 18,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 OVERHEAD AISLE EMERGENCY LIGHT WAS INOPERATIVE.  FOUND WIRES DISCONNECTED AND STOWED.  CONNECTED THE WIRES, OPS OK. IAW AMM 33-51-05.
